Journal of the Mathematical Society of Japan

Groundedness property and accessibility of ordinal diagrams

Mariko YASUGI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 1 (1985), 1-16.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395695

Digital Object Identifier
doi:10.2969/jmsj/03710001

Mathematical Reviews number (MathSciNet)
MR0769774

Zentralblatt MATH identifier
0565.03027

Subjects
Primary: 03F15: Recursive ordinals and ordinal notations

Citation

YASUGI, Mariko. Groundedness property and accessibility of ordinal diagrams. J. Math. Soc. Japan 37 (1985), no. 1, 1--16. doi:10.2969/jmsj/03710001. https://projecteuclid.org/euclid.jmsj/1230395695


Export citation